Posted by: Anita | 2010-11-22


I need to get a cortizone injection in the facet bones in L4.
Need to know what the side affects will be over the long term because the procedure only lasts for 6 months and I am now 60.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageChiroDoc

The injection may indeed provide some relief. Not good however to have too many cortisone injections.
Some of the known side effects are : Ostenecrosis - bone dies at site of injection. Injection can lead to Osteoporosis at site of injection. The tendons in the region may rupture or weaken . Pain may also worsen temporarily within the first 48 hours.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Jackie | 2011-01-21

I have spinal stenosis, confirmed by MRI scans but my doctor still wants to do a discograph - I had a cervical discograph a few years ago and it was horrendous and because I am allergic to Iodine the result was inconclusive? do I really need to have another one

Reply to Jackie

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.